# SDR DL757030290

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 57,193 hours, 30,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE UPPER CAP WAS TRIMMED OFF TO REMOVE ALL DAMAGE.  A NEW SECTION OF CAP WAS FABRICATED FROM ALUMINUM EXTRUSION AND INSTALLED PER ER/A 384541-14, REV A.
